MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP DUAL TRIGGER PIN COLLET; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP DUAL TRIGGER PIN COLLET; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number 8203126000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This was previously reported under mfr report # 3015967359-2024-02072.
 
Event or Problem Description
It was reported that the device is leaking fluid.No medical intervention and no adverse consequences were reported with this event.As this event occurred during testing at the manufacturer facility, there was no patient involvement and no delay to a surgical procedure.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
DUAL TRIGGER PIN COLLET
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key20566207
Report Number3015967359-2024-02278
Device Sequence Number18025472
Product Code HWE
UDI-Device Identifier07613327304558
UDI-Public(01)07613327304558
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number8203126000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by Manufacturer12/04/2024
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown